Bounds on Parameters in Panel Dynamic Discrete Choice Models
Bo E. Honoré and
Elie Tamer
Econometrica, 2006, vol. 74, issue 3, 611-629
Abstract:
Identification of dynamic nonlinear panel data models is an important and delicate problem in econometrics. In this paper we provide insights that shed light on the identification of parameters of some commonly used models. Using these insights, we are able to show through simple calculations that point identification often fails in these models. On the other hand, these calculations also suggest that the model restricts the parameter to lie in a region that is very small in many cases, and the failure of point identification may, therefore, be of little practical importance in those cases. Although the emphasis is on identification, our techniques are constructive in that they can easily form the basis for consistent estimates of the identified sets. Copyright The Econometric Society 2006.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (172)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2006.00676.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:74:y:2006:i:3:p:611-629
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().